Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 2.

Brodmann, M; Matteotti, C; Minh, N (2003). Bounds for cohomological deficiency functions of projective schemes over Artinian rings. Vietnam Journal of Mathematics, 31(1):71-113.

Brodmann, M; Matteotti, C; Nguyen, D M (2000). Bounds for cohomological Hilbert-functions of projective schemes over Artinian rings. Vietnam Journal of Mathematics, 28(4):341-380.

This list was generated on Thu Apr 25 22:59:03 2019 CEST.